# SDR CA120816004

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-46B
- Engine: Cfmint CFM563C1
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Failed
- Location: Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ARRIVED WITH THE ANTI-SKID INOPERATIVE, LIGHT ILLUMINATED.   MAINTENANCE DISCOVERED 2 LOOSE PINS IN THE RT INBD ANTI-SKID VALVE CONNECTOR.  THE PINS WERE RE-SECURED AND THE RT INBD ANTI-SKID VALVE AND TRANSDUCER WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
